# SDR 2007FA0000443

- Difficulty date: May 25, 2007
- Submitted: May 25, 2007
- Operation: General aviation
- Make and model: Cessna 208
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6110 · Propeller Assembly
- Part: Rod
- Condition: Failed
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED PROPELLER FOR OVERHAUL. DURING PREFUNCTION TEST FOUND BLADE NR 1 WAS NOT LINKED TO THE PITCH CHANGE ROD. AFTER DISASSEMBLY OF PROPELLER FOUND NR 1 BLADE ACTUATING PIN PN B5072-1 DISCONNECTED FROM BLADE. ACTUATING PIN ATTACHMENT SCREWS WERE SAFETIED AND HAD ANTISABOTAGE ON THE SCREW HEADS. THE THREADS HAD BEEN PULLED OUT OF THE BLADE. THERE WAS NO OBVIOUS SIGNS OF SUDDEN STOPPAGE OR A STRIKE. ALL BLADES SHOWED SIMILAR EROSION FROM ROCK DAMAGE. BLADE TRACK WAS .0625 INCH PLUS OR MINUS AND DIAMETER WAS 106 INCHES.IAW THE RECORD, THIS WAS THE FIRST OVERHAUL EVENT. MANUFACTURE HAS REQUESTED BLADE, ACTUATING PIN AND LINK BE RETURNED TO THEM FOR EVALUATION.
